MathSciNet Relay Station
MathSciNet bibliographic data
MR1553948 Contributed Item
Rutishauser, H.; Handbook Series Linear Algebra: The Jacobi method for real symmetric matrices. Numer. Math. 9 (1966), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement